# SDR CA110328001

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Bs 925 00
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APU START, THE APU BATT VOLTAGE FALLS FROM 30V TO 3V WITH AN APU BATTERY FAULT LIGHT ILLUMINATED.  THE INVESTIGATION CLARIFIED THAT THE APU BATTERY  GROUNDING STUD ON THE AFT FUSELAGE FRAME STA 925.00 WAS BURNED AND MELTED.
